# SDR JR2R20201007137

- Difficulty date: October 7, 2020
- Submitted: October 7, 2020
- Operation: General aviation
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 14,526 hours, 8,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17004075001
- Condition: Corroded
- Location: Frame 17
- Part time: 14,526 hours, 8,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET ON THE AFT SIDE OF FLOOR BEAM 17 AT RBL 28 CORRODED.  REMOVED AND REPLACED BRACKET.
